Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Joint pain, migraine, sore throat, red streaks on throat, difficult to swallow. What is wrong?

I have had joint pain for 3 days but no fever . I had a migrain at the onsent of the symptoms. This morning i woke up with a sore throat and noticed a few red streaks in the back of my throat. It is somewhat difficult to swallow and a lymphnode that lies inferior to the right gonion is slightly enlarged. Is this strep ? Do i need antibiotics or is it viral? I have have mono in the past and strep thoat on occasions. I am a 26 year old female. No significant Medical HX other than migraines.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
ENT Specialist 's  Response
thanks for your query

History seems that you may have recurrent strep. URTI.

Better to take broad spectrum antibiotic like Levoflox 500 twice a day, anti inflammatory drug like Tab Chymoral plus, anti histaminics like Tab levocet.

Do antiseptic gargles, avoid cold and junk feeds.

Thanks, take care.
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor